# SDR VTZA96252

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JX
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41036
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Comp
- Condition: Out Of Adjust
- Location: Lt/Rt Eng
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6158 - BTV-IAD - DURING TAKEOFF, ABORTED TAKEOFF DUE TO BOTH ENGINES WOULD NOT MAKE TARGET TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED EGT COMP.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
